Medical Questions > Womens Health > Birth Control Forum

bad side effects from depo provera shot, anyone else get this?

i got the depo shot about a month after having my baby. ever since i got it ive been bleeding pretty light, but im also bleeding from my rectum. i just started getting really bad pains in my uterus and sometimes when i get this pain it goes to my legs. i dont think im getting the shot at my 3 month appt. but did anyone else get this? also, me and my boyfriend had sex before i got the shot and weve been while im on it, barely though because i never want too anymore because it made me gain so much weight im uncomfortable, so is it possible im pregnant again?
Did you find this post helpful?
|

User Profile
replied May 28th, 2012
Hi,
Welcome to ehealthforum,
If your fertility/ovulation had returned immediately after childbirth, and if you have been sexually active, chances of pregnancy are possible. You are recommended to avoid unprotected sexual contact within 2-3 weeks of getting started on hormonal contraceptive (as most of the hormonal contraceptives start giving you effective protection after 2-3 weeks). Visit your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause for your symptoms and also to confirm/rule out pregnancy chances. Treatment as appropriate (based on examination findings and investigations results) would be started to help you to control the symptoms that you describe. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.